please help,

Hello i have been told i have mild to moderate copd,also have childhood asthma,age 52.

x smoker 2 years,takeing spiriva respimat 1 time a day,also blue ventolin as needed.

can not sleep at night due to dry mouth i wake every 2 hours for drink water,also taking tablets for blood pressure,can someone tell me is this normal side affect of meds @ can i do anything to help myself,i appreciate any advice. thank you.

5 Replies

oldestnewest
  • Best place to start is the BLF helpline, open Mon-Fri from 10am to 6pm - 03000 030 555. They have trained nurses who can go over your medication and try to figure out what the issue is.

    My guess is that you've not been shown the proper way to use the inhalers, you would be better using a spacer device and/or rinse your mouth after using them. You may have a reaction to the medication and need to change it. Let the helpline guide you on that, they can tell you what to say to your GP.

  • thank you i will,

  • this is a list of side effects hope it helps.

    Common: More than 1 in 100 people who have Spiriva

    •dry mouth - in the long term dry mouth may lead to tooth decay

    Uncommon: More than 1 in 1000 people who have Spiriva

    •constipation

    •cough

    •difficult or painful urination

    •difficulty speaking

    •faster heart rate

    •feeling dizzy

    •headaches

    •heart problems

    •infection of the mouth

    •itching

    •nose bleed

    •palpitations

    •pharyngitis

    •skin rash or rashes

    •swallowing difficulties

    •urinary retention

    good luck Bill

  • thanks

  • i take spiriva am always thristy have found that a fizzy drink helps lemonade or something similar

You may also like...